# SDR HALA2009061700254

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,778 hours, 16,758 cycles
- System (JASC): 4990 · APU Oil System
- Part: Clutch
- Part number: 36128441
- Part serial: 99193
- Condition: Leaking
- Location: Apu
- Part time: 22,078 hours, 4,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU LOSING OIL WHILE RUNNING DEPARTED W/QTY FULL AFTER 3:00 HRS QTY .50 AT 3:30 QTY ADD MANUALLY SHUT DOWN APU.  REMOVED AND REPLACED O-RING ON APU FILTER HOUSING AND REMOVED AND REPLACED STARTER CLUTCH AND O-RING PER AMM 49-41-06 OPS AND LEAK CK GOOD.
